I am a mother to one beautiful little girl. I'm not interested in having any more anytime soon, and Paragard looked like a great idea. I'm not good with remembering a daily pill, so I had my IUD inserted at 8 weeks post parting. For the first 2-3 months, it was wonderful. I almost forgot about it. But now, I'm having all kinds of aches, pains, and (TMI) period problems that are very frequently associated with Paragard. I've always had horribly painful periods with extremely heavy flows I've never had painful cramps while ovulating until I got my IUD, and now I'm on my 4th period in the last 45 days. I have bad back pain and bad cramps almost everyday, period or not. These are only the main problems.
I need to know if there's a way to stop these side affects or else how much it generally costs to get it removed! (I do not have insurance on myself.)
Any advice would be helpful. Thanks ladies!
on Oct. 21, 2013 at 7:40 PM